# SDR HEEA063406

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pad
- Part number: 350A4110161163
- Condition: Corroded
- Location: Brake
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PAD ASSEMBLY HAD CORROSION BEYOND LIMITS.  REPLACED WITH SERVICEABLE PART.
